# SDR SWIA202053576

- Difficulty date: September 16, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559+80 TO FS 617.0 LBL 9 SEVERAL SMALL PIECES OF SEAT TRACK HAVE CORROSION.  C-CHECK RO 10/20/2020.  BLENDED CORROSION ON 3 EA SECTION OF SEAT TRACK ON LT FS 559.00+80 TO FS 617.00 LBL 9, REF CRJ 200 SRM.  ALL SECTION WERE FOUND TO BE OUT OF LIMITS.  INSTALLED NEW SEAT TRACKS (3 EA).  RT FS 559.00+80 TO FS 617.00 LBL 9, REF CRJ 200 AMM.  TOOL USED TUC8612 DATE 31-OCT-20.
